# SDR SWAA2025051557147

- Difficulty date: April 20, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 45,024 hours, 27,712 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A204 DOT 1) RH WING PANEL 661CB; TRAILING EDGE FASTNER ROW HAS CRACKS AT FASTNER HOLES COMMON TO SEAL. (16 EACH PLACES)<[01] REPAIRED R/H TRAILING EDGE PANEL DAMAGE TO FASTENER HOLES IAW SRM 51-70-04-2R-9 AND IAW SRM 51-70-04-2R-0; REPAIR GENERAL.;[02] COMPLETE AND AUDIT COMPLETE.
